Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of the Arens-Eells embedding theorem


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 15 (1964), 415-416
MSC: Primary 54.30
MathSciNet review: 0162222
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens and J. Eells, Jr., On embedding uniform and topological spaces, Pacific J. Math. 6 (1956), 397-403. MR 0081458 (18:406e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0162222-5
PII: S 0002-9939(1964)0162222-5
Article copyright: © Copyright 1964 American Mathematical Society